MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW AGBA PI MIDLINE 2L: 5.5FR X 15CM; MIDLINE CATHETER

ARROW INTERNATIONAL LLC ARROW AGBA PI MIDLINE 2L: 5.5FR X 15CM; MIDLINE CATHETER
Catalog Number PR-41552-BAS
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "the patient has been carrying a midline catheter since on (b)(6) 2025.On (b)(6) 2025, a call was received from the nursing assistant staff.Upon evaluating the device, it was confirmed that the catheter was properly stabilized with a transparent dressing and showed no displacement.However, leakage was observed at the insertion site during irrigation of the white lumen, and there was no blood return through the catheter."pdp." reported that the guidewire was bent and presented resistance when attempting to advance it; another identical unit was used." there was no patient harm or injury.The patient's current condition is reported as "fine".Associate mdr numbers include: 9680794-2025-01006 and 9680794-2025-01043.
 
Event or Problem Description
It was reported that "the patient has been carrying a midline catheter since (b)(6) 2025.On (b)(6) 2025, a call was received from the nursing assistant staff.Upon evaluating the device, it was confirmed that the catheter was properly stabilized with a transparent dressing and showed no displacement.However, leakage was observed at the insertion site during irrigation of the white lumen, and there was no blood return through the catheter."pdp." reported that the guidewire was bent and presented resistance when attempting to advance it; another identical unit was used." there was no patient harm or injury.The patient's current condition is reported as "fine".Associate mdr numbers include: 9680794-2025-01006 and 9680794-2025-01043.
 
Additional Manufacturer Narrative
(b)(4).The actual device was not returned; however, the customer provided one video for analysis.The complaint of leaking from the insertion site was confirmed by the video.When the proximal extension line was being flushed, a leak from the insertion site was noted.No damage to the catheter could be observed in the video; however, a complete visual inspection to determine the cause of the leak could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.The ifu provided with the kit informs the user, "ensure catheter patency prior to use, including prior to pressure injection.Do not use syringes smaller than 10 ml to reduce risk of intraluminal leakage or catheter rupture.Power injector equipment may not prevent over-pressurizing an occluded or partially occluded catheter." without the device to evaluate, the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW AGBA PI MIDLINE 2L: 5.5FR X 15CM
Common Device Name
MIDLINE CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key23704976
Report Number9680794-2025-01006
Device Sequence Number10720180
Product Code PND
UDI-Device Identifier10801902136586
UDI-Public(01)10801902136586(11)240907(17)260531(10)33F24J0081(21)
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K161313
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberPR-41552-BAS
Device Lot Number33F24J0081
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Supplement Date Received by Manufacturer12/18/2025
Initial Report FDA Received Date12/03/2025
Supplement Report FDA Received Date01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/07/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.; NOT REPORTED.
Patient SexUnknown